| Model Number |
VTICM512.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a replacement 12.6mm vticm512.6 implantable collamer lens of -12.5/3.5/091 became damaged during loading.Another replacement lens was then implanted into the patient's eye.
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).